The wee wifie is decidedly poorly ,..,
In fact as poorly as I've seen her in many's a long day.
So poorly that I had to call in the NHS Doc ,.,.
Now don't get me wrong, the Doc was a nice woman ,, pleasant in every way ,.,.
but did she fully understand the patient's symptoms ? That I'm not so sure of !
The illness took the form of severe stomach cramps, nausea, sickness, diarrheoa, terrible sweats, chilling cold, non eating and sleeping ,,, Aye, Christ, she's sleeping for Scotland !
The Doc thought maybe food poisoning ,, but then settled for "the dreaded virus" ( or as we all know it ,,, all together now ,,, The Doc hasn't a bloody scooby disease :)
So she gave out some pills ,,, anti "B's" for the virus ??? and other pain killing / plugger upper things for the stomach pains and the diarrheoa .....
Days passed ,.,.,. was the patient now on the mend ,, getting better on this medication that the Doc assured would settle the stomach pains in no time flat and sort out the dreaded virus ??? Was she eating at least ? stopped having the sweats and the pains ,.., ?
In a word ,.,. NAW !
The Doc was summoned again on Thursday pm ,.,.
A different Doc appeared ,, ( good service this btw,, on both requests for a home visit by the much maligned NHS they were at the patient's bedside within the hour ,.,.,.
But good practitioners in the art of healing ??? Mmmmmm, the jury's still out on that one ,, but we do have our doubts and concerns ,,, already and it's only later, Thurs. pm !
Doc 2 diagnosed a CHEST INFECTION ,.,.,. ?? Eh, whit ? Nobody said there were any symptoms of chest deficiences ,, neither the patient nor the caller outer of Docs !
Where did this magical diagnosis suddenly appear from then, we wonder ?
So it's not a virus then Doc, it's an infection ,.,. Ahh, we did wonder about anti "B's" your colleague dished out for viruses !!
"I'll give her a stronger anti "B" because it's a nasty infection she has there" he said ,.,.
"And is she still taking the two Paracetamols 4-times a day for the sweats ??" Eh, whit ?
What bloody Paracetamols .. nobody told us to take any Paracetamols ,, the patient did take a few of these early on herself for the accompanying headaches ,, but figured THEY were what was CAUSING her to sweat so much ??!!
OK, So the first Doc FORGOT to mention the Paracetamols ! Oh well, we're all busy people I suppose ,.,.., so,
The carer got on his bike ( figuretively speaking -- we have to remember the main players here are gerry-crumbles ),.,. straight to the chemist shop ,, oh sorry, we seem to have only Pharmacies these days !
The new anti "B's" were brought to the patient's bedside ,.,. The chemist ( sorry again,, Pharmacist ,,, it's just my age !) advised that these pills were strong and should really ONLY be taken on the back of FOOD ,,, remember food ,, that's the stuff the patient hasn't been able to look at for a week now ,, ??? The dear wifie was feeling like shit ,,, ( not feeling like A shit ,, nothing left there now after a week of no food ) just ,,eh, feeling badly, so took the first one of the new stronger anti "B's" to get the show on the road anyway ,,,
We then read the pill blurb ,, you know, the wee bit of "Get-Out" clause paper that the Docs and the Pharmacists seem to need to get by nowadays ?
Wait for it ,.., this you bloody won't believe ,.,.
The NHS is really great ,, it sees us from Cradle to Grave ,, that was the old Labour bullshit line that launched it ,,, wasn't it ?
Problem nowadays seems to be that it takes you out of your cradle ( of caring ) and PUTS you into your bloody grave ! ( whether or not you want to go ! )
The side effects which MAY be CAUSED by these anti"B's" ??
Hahahaha, if it wasn't so bloody tragic it would be bloody funny !!
You've already guessed of course haven't you ??
Yep ,,these pills may cause ,,, stomach cramps, nausea, sickness, diarrheoa, sweats ,,, ????
Oh I see, they give you more of what you called the Doc out for in the first place !!
Woop-de-bloody-dooooooooo ,.,.,.,.,. Arghhhhhhhhhhhh
God save us from the mighty NHS ,,,, please !